Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Numark Paracetamol Cherry Suspension - 120mg/5ml x 100ml
  • Numark Paracetamol Cherry Suspension - 120mg/5ml x 100ml
  • Numark Paracetamol Cherry Suspension - 120mg/5ml x 100ml
Numark Paracetamol Cherry Suspension 120mg/5ml x 100ml_31

Numark Paracetamol Cherry Suspension - 120mg/5ml x 100ml

Availability: Out of stock

£1.99 RRP £2.00

This item is out of stock. Sign up to be notified when it comes back in.

out of stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Numark Paracetamol Cherry Suspension - 120mg/5ml x 100ml

£1.99

Checked By

What is Numark Paracetamol Suspension?

Numark Paracetamol Suspension is a painkiller that can help to ease aches and pains in children aged 3 months or older. Perfect for little ones who are suffering with cold and flu symptoms, this product can help to reduce fever as well as easing pain. Numark Paracetamol Suspension comes in 100ml and 200ml bottles.

 

What symptoms will my child have when they get a cold?

When your child has a cold you’ll notice that they have all of the same kinds of symptoms that adults have when they pick up the bug. Some of the most common symptoms of a cold include:

  • Sneezes
  • High temperature or fever
  • Coughs
  • Headaches
  • Runny or blocked nose
  • Sore throat
  • Muscle aches

 

How will this Numark Paracetamol Suspension treat my child’s pain and fever?

Numark Paracetamol Suspension contains 120mg of the active ingredient paracetamol. Paracetamol is a popular painkiller than many people take for everyday aches and pains. It doesn’t just help to ease pain, but it can be used to reduce high temperature and fever, making it an ideal remedy for cold and flu symptoms.

 

How to take this medicine?

Before using this product, shake the bottle for at least 10 seconds. Use the spoon included to measure out the correct dose of medicine and give it to your child. For more information about exactly how much Numark Paracetamol Suspension your child should take, please read the patient information leaflet carefully.

 

When should Numark Paracetamol Suspension not be used?

Numark Paracetamol Suspension is not suitable for use by children younger than 3 months old. Do not use this product if you or your child are allergic to paracetamol or any of the other listed ingredients. Do not give this product to your child if they:

  • Are less than 2 months old
  • Weigh less than 4kg
  • Were born early before 27 weeks

Numark Paracetamol Suspension should not be used at the same time as some other medicines as they can interact. For a full list of which medicines should not be taken with this product,  please read the patient information leaflet here.

 

Does this product have any side effects?

Like all medicines, Numark Paracetamol Suspension can have side effects, although not everyone will get them. These side effects include:

  • Allergic reactions, e.g. swelling of the face, tongue, or throat, difficulty swallowing, unexplained wheezing, shortness of breath, skin rash, hives
  • Becoming unusually tired, unexpected bruising or bleeding, and getting more infections than usual
  • Very rare cases of serious skin reactions
  • People using paracetamol every day for a long time (several months or more) may get certain side effects including liver and kidney damage. Those taking paracetamol in the usual way for shorter periods of time should not experience these problems

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

If your little one is sick it can be a worrying time. It’s difficult to see your baby feeling so uncomfortable and unwell, and you’ll be searching for something that can help to nurse them back to health.

Well, to make your life easier we’re going to take a look at some of the most common illnesses your baby could be suffering from and what you can give them to help make it all better.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Baby & Toddler / Colds Brands / Numark Pharmacy / Pain Relief / Paracetamol / Paracetamol for Kids

>